| Catalog Number |
14200100 |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Once the investigation is completed any additional information will be reported in a supplemental report.
Event or Problem Description
As reported: "the gamma4 device and the nail are no longer disconnected".
Event or Problem Description
As reported: "the gamma4 device and the nail are no longer disconnected".
Additional Manufacturer Narrative
Correction - please refer to g1 reporting contact, h6 device code.The reported event could be confirmed, since the device was returned for evaluation and it was found stuck with other devices.The nail, nail holding screw and the proximal targeting arm was received in stuck condition.All the devices were separated out from each other by applying some excess amount of force.After disassembly, wear marks were observed in the cavity of nail adapter of the targeting arm most probably due to application of excess torsional force while tightening the nail holding screw and the nail.First, all the three stuck devices were separated out from each other and after that they were assembled again using reasonable amount of tightening force and it was observed that they can be easily assembled and disassembled again and again without any issue.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.Based on the investigation, the root cause was attributed to a usage related issue.The event was caused due to application of excess forces while tightening the nail with the nail holding screw due to which all three components got temporarily stuck with each other.If any additional information is provided, the investigation will be reassessed.